# SDR ASAA2016050616633

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,313 hours, 2,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tie Rod
- Part number: M0DREF585569
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR INLET DEFLECTOR DOOR OVERCENTER LINKS DO NOT OVERCENTER, DOOR CLOSES WITH HAND PRESSURE WITH OUT DEFLECTING LINKS.  ACFT GROUNDED.  ADJUSTED THE DEFLECTOR DOOR TIE ROD ASSY.  VERIFIED CORRECT ADJUSTMENT OF ACTUATOR ROD END REF AMM 21-51-22-400-803.  INLET ACTUATOR AND DEFLECTOR DOOR/MODULATION PANEL OPS TEST GOOD, LINKS MOVE OVER CENTER.
